# SDR AALA202103199027

- Difficulty date: February 25, 2021
- Submitted: March 19, 2021
- Operation: Air carrier
- Aircraft: N968NN
- Make and model: Boeing 737823
- Aircraft serial: 33241
- Aircraft time: 17,373 hours, 6,836 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143A524035
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FOUND 0.5 INCH CRACK IN BREAK ASSEMBLY AT STA 540 AND LBL 0 TO LBL 20. REMOVED AND REPLACED BREAK ASSEMBLY IAW SRM 51-10-02.
